Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Does laser dentistry have any side-effects like increased sensitivity to noise ?

My wife s dentist used water laser to address an absyss above her #8 tooth. She is now experiencing extreme sensitivity to any noise. Outside of this dental work, nothing else has changed. The sensitivity in her hearing started with her right ear within 24 hours of the dental surgery . The left ear started showing signs of sensitivity a few days later. It has progressively gotten worse, with some days being better than other days.
Asked On : Wed, 9 Mar 2011
Answers:  1 Views:  255
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Dentist, Endodontics 's  Response
Hi, it is unfortunate but true that some cases have been reported where Laser treatment for teeth has lead to ringing in ears and other auditory problems. It is because the nerves of the ear and teeth lie in close proximity. Please consult an ENT surgeon for a complete ear check up. I wish all the very best to your wife. Take care!
Answered: Wed, 9 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor